Universidad Complutense de Madrid
E-Prints Complutense

Proximal calculus on Riemannian manifolds

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan and Azagra Rueda, Daniel (2005) Proximal calculus on Riemannian manifolds. Mediterranean journal of mathematics, 2 (4). pp. 437-450. ISSN 1660-5446

[img] PDF
Restringido a Repository staff only

229kB

Official URL: http://www.springerlink.com/content/p1q0626q11453542/fulltext.pdf?MUD=MP


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We introduce a proximal subdifferential and develop a calculus for nonsmooth functions defined on any Riemannian manifold M. We give some applications of this theory, concerning, for instance, a Borwein-Preiss type variational principle on a Riemannian manifold M, as well as differentiability and geometrical properties of the distance function to a closed subset C of M.


Item Type:Article
Uncontrolled Keywords:Proximal subdifferential; Riemannian manifold; Variational principle; Mean value theorem
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15202
Deposited On:11 May 2012 07:11
Last Modified:09 Aug 2018 09:22

Origin of downloads

Repository Staff Only: item control page